# SDR HNAA0100052

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Aircraft time: 35,114 hours, 39,740 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 85410012001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 35,114 hours, 39,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE HORSE COLLAR WAS FOUND CRACKED IN RADIUS OF FWD UPPER CLOSING ANGLE JUST ABOVE ENGINE HOIST ATTACH BRACKET.  REPAIRED PER EO8-54-01-799.
